# SDR FDEA201705291544

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 80,896 hours, 17,953 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, ALL FOUR LANDING GEAR UNSAFE LIGHTS  REMAINED ON.  QRH CLEARED,  ALL GREEN DOWN AND LOCK LIGHTS AFTER QRH.   TROUBLESHOT IAW FIM 32-30-05-01,  NO DEFECTS NOTED.  NO CURRENT FAULTS DETECTED, THE PSEU TESTED OK, CLEANED AND LUBRICATED THE LANDING CONTROL MECHANISM IAW AMM 32-31-00-7.  OK FOR SERVICE.
